# SDR CALA0500225

- Difficulty date: July 18, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 39,475 hours, 11,794 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED IN FRONT OF RT I/B SEAT TRACK AT STA 720, RBL 20 TO RBL 26.  THE CORRODED SECTION OF FLOORBEAM WAS CUT OUT AND A NEW SECTION WAS SPLICED IN IAW SRM 53-00-51.
